# SDR 98ZZZX1890

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291LL
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6402
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 53408
- Condition: Failed
- Location: Engine Oil Press
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT DEPARTED MIFFLIN CO AIRPORT AND NR 1 ENGINE OIL PRESSURE DROPPED TO ZERO.  NR 1 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO MIFFLIN CO AIRPORT.  TRANSMITTER REPLACED.
